was wanting to ask if any of you have been smokers and tried to quit. i tried to use nicotein patches when i quit smoking a while back and within 20 mins of having the patch on i became really sick dizzy the same as how i feel most of the time now. i now looking back am wondering if the pots was to blame for my reaction to the nicotein patches. i was wondering as i have to go and have yet another tilt test tomorrow at 12 pm whether i should maybey weaar a low dose patch as that would most definetly make me feel ill and would show up on a tilt test. as i would find it hard not to pass out. or whether is hould just cross my fingers and hope my symptoms show up tomorrow as they6 always seem to disapper when i go near the doctors. i dont know maybey they get stage fright. but they still a nightmare to live with. im not sure. do you think im completely off my head to even consider making myself feel worse than i already do. any thoughts. drop me a line.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.